# SDR SWAA2019043032076

- Difficulty date: April 22, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,667 hours, 28,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3702
- Condition: Gouged
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN GOUGED AT BS. 276, BETWEEN STR. 5L TO STR. 6L. / REPAIRED SKIN PER SRM.
